# SDR USAA980195

- Difficulty date: May 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N530AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 24412
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6545815180
- Condition: Corrosion
- Location: Bs 344.17
- Part time: 31,093 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING Q-1 CHECK VISUAL INSPECTION, FOUND 4 INCH CRACK ON FLOORBEAM 344.17 UPPER 'T' CAP LBL 7 TO LBL 35.  CORROSION NR C53-170-02.  REPAIRED 'T' CAP TO FLOORBEAM PER TYPICAL REPAIR 53-10-03.  (M)
